MAUDE Adverse Event Report: ABBOTT VASCULAR GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM; CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM; CORONARY STENT DELIVERY SYSTEM
Catalog Number 1012581-19
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Atrial Fibrillation (1729); Cardiac Tamponade (2226)
Date of Event 05/21/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented with chest pain and changes in an electrocardiogram (ekg); therefore, the stenting was performed and a perforation was noted in the left anterior descending (lad) artery.The 3.5x19mm graftmaster covered stent was implanted at 15 atmospheres (atm); however, there was no change in perforation or degree of contrast extravasation despite 1:1 sizing.Balloon tamponade was performed; however, the perforation was still not resolved.The patient was experiencing atrial fibrillation and cpr was performed.Two more covered stents were implanted followed by additional ballooning to resolve the perforation.There was no adverse patient sequela.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint handling database did not indicate a lot specific quality issue.The reported patient effect of atrial fibrillation is listed in the graftmaster rx coronary stent graft system instructions for use (ifu) as a known patient effect that may be associated with use of a coronary stent in native coronary arteries.A conclusive cause for the reported failure to seal could not be determined; however, the subsequent treatment appears to be related to the operational context of the procedure.A conclusive cause for the reported patient effect(s), and the relationship to the product, if any, cannot be determined.Failure to seal the perforation may be attributed to several factors including, but not limited to, patient anatomical morphology, product size selection, deployment technique (non-central positioning of stent graft over perforation or inadequate overlapping), interference from previously deployed devices, or growth of perforation during deployment.In this case, it is possible that growth of the perforation during deployment contributed to the reported leak; however, based on the information provided, this cannot be confirmed.There is no indication of a product quality issue with respect to manufacture, design, or labeling.

Brand Name
GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM
Common Device Name
CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary
EI  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key19516628
Report Number2024168-2024-06962
Device Sequence Number8252161
Product Code MAF
UDI-Device Identifier08717648176401
UDI-Public(01)08717648176401(17)250228(10)3032141
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
H000001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Catalogue Number1012581-19
Device Lot Number3032141
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/24/2024
Initial Report FDA Received Date06/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age79 YR
Patient SexFemale
Patient Weight79 KG